Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetic and have itchy back and scalp. Prescribed Triamcinolone in Sarna Top. Is it safe?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
I have itching back and scalp. I also have diabetes. My doctor prescribed Triamcinolone in Sarna Top but my wife read the information about this and does not want me to use it. What do you think? XXXXXXX Goldman YYYY@YYYY
Posted Fri, 13 Dec 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 47 minutes later
Brief Answer: You can very well use the products Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. After reading your complete query I can understand your concern regarding using the Triamcinolone in SarnaTop over skin. Now to tell you both of these products- Triamcinolone is a very mild corticosteroid or we can say one of the mildest of all which can be used in a child with very soft skin and in persons with very sensitive skin too. As you are a male of 65 years so it can be used very well without any side effect. There is no side effect in diabetic patient too. It is not absorbed through skin because of mild potency and therefore can not cause any side effect in diabetic patients. You can use it for 3-4 weeks without any issue. For sarna lotion - it is a soothing lotion with simple moisturizers and some of the lotions contain hydrocortisone. This is again very mild of all the lotions. None of these products will cause any problem. You can safely use them for 3-4 weeks. Your doctor has very wisely prescribed the medications. Reassure your wife for the good treatment given to you!!! Hope the information will help. With best wishes of early recovery, Dr Sanjay MD Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor